MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407658
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Syncope (1610); Cardiac Arrest (1762); Fall (1848)
Date of Event 03/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that approximately one day post system implant, the patient experienced a syncopal episode with cardiac arrest on telemetry.The patient had injuries to his face as a result.The implantable pulse generator (ipg) was later evaluated and the capture threshold and impedance were within normal limits.The right ventricular (rv) lead exhibited loss of capture that could not be replicated.The patient was evaluated again, and the rv lead checked through the device and the analyzer and appeared to be functioning normally.The physician suspected a micro-fracture of the rv lead.The rv lead was explanted and replaced with another of the same lead.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.The distal low voltage electrode of the lead was covered in body tissue/fibrotic growth.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605
SG  48605
MDR Report Key7464928
Report Number3008973940-2018-01002
Device Sequence Number10789296
Product Code DTB
UDI-Device Identifier00763000014650
UDI-Public00763000014650
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2019
Device Model Number407658
Device Catalogue Number407658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPGL, 407652 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age65 YR
Patient Weight100